# SDR EIA990308

- Difficulty date: December 11, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - AFT CARGO PIT STATION 917 BL 0 FLOORBEAM CHAFED.  FABRICATED REPAIR PARTS AND INSTALLED PER ECRA 941-53-094-2 AND DWG SR09530190.  (M)
